# SDR SWAA2021111928566

- Difficulty date: October 8, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT STA 693; LBL 1 WL 207. ; / [01] UPDATED MEASUREMENT TABLE.; [02] VERIFIED FABRICATION OF NEW ANGLE PER DWG# 273A9112; [03] VERIFIED COMPLETION OF STEP 2.; [04] VERIFIED STEP 3.; [05] DISCREPANCY CORRECTION: CRACKED ATTACH ANGLE AT STA 693; RBL 1 WL 207 .; [06] STEP 1 AND 2 DISCRIPTION CORRECTION: ANGLE IS AT RBL1 NOT LBL1; [07] VERIFIED CORRECTIVE ACTION 5 AND 6; [08] VERIFIED STEP 4.; [09] VERIFIED STEP 5 COMPLETE.; [10] ALL INSPECTION STEPS COMPLETE.
